# SDR AALA2020012190006

- Difficulty date: January 21, 2020
- Submitted: February 3, 2020
- Operation: Air carrier
- Aircraft: N119NN
- Make and model: Airbus A321-231
- Aircraft serial: 6222
- Aircraft time: 19,311 hours, 5,473 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: STA320182
- Part serial: H4423
- Condition: Delaminated
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: CAPTAINS WINDSHIELD DELAMINATED APPROXIMATELY 10 INCHES ALONG BOTTOM EDGE IN MIDDLE.  REPLACED WINDSHIELD PER AMM 56-11-11** (CLOSED)
